trixiebelle created the topic: Stomach Cramps from Norspan Patch?
I have been on Fentanyl Patches for 5 years for chronic pain and have been tapering from 75mcg down to 12mcg over the past 2 years with my doctor's help. Because Fentanyl patches only go down to 12mcg she switched me to Norspan 15mcg so she can gradually taper me down to the lowest dose. Two weeks ago we applied the first Norspan patch and within a few hours I started getting stomach pain (similar to the colicky pain you can get from codeine). The pain got worse and on the third day I removed the patch and we went back to Fentanyl temporarily. I ended up in hospital because the pain got so severe that they thought I had gallstones. All the tests came back clear and they don't know what caused it. My doctor isn't convinced it was the Norspan causing it and wants to put me back on it next week for another try.
Has anyone else experienced this with Norspan? I hope someone can help as I am feeling really anxious about it happening again!
Pugsley replied the topic: Stomach Cramps from Norspan Patch?
Hi. I've been on norspan 30mg, a 10 and a 20mg patch for 4 years. Never noticed any stomach problems. However they make you sleepy and do not get rid of the pain like stronger patches , just makes it bearable. But are certainly a lot better for you than fentanyl as that is extremely addictive .